# SDR SWAA2019020529224

- Difficulty date: January 24, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 69,574 hours, 40,798 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 111A1111
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER VAPOR BARRIER WEB HAD PREVIOUS REPAIR DELAMINATED AT BS 663.  REPAIRED WEB IAW SRM.
